AMS eContent Search Results
Matches for: msc=(35B45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 151 found      Go to page: 1 2 3 4 5 6

[91] The Dirichlet problem for concave equations. Colloquium Publications 43 (1995) 85-97.
Book volume table of contents
View Article: PDF

[92] Luis A. Caffarelli and Xavier Cabré. Fully Nonlinear Elliptic Equations. Colloquium Publications 43 (1995) MR MR1351007.
Book volume table of contents

[93] Concave equations. Colloquium Publications 43 (1995) 51-58.
Book volume table of contents
View Article: PDF

[94] Viscosity solutions of elliptic equations. Colloquium Publications 43 (1995) 11-19.
Book volume table of contents
View Article: PDF

[95] Introduction. Colloquium Publications 43 (1995) 1-3.
Book volume table of contents
View Article: PDF

[96] Preliminaries. Colloquium Publications 43 (1995) 5-9.
Book volume table of contents
View Article: PDF

[97] Harnack inequality. Colloquium Publications 43 (1995) 29-41.
Book volume table of contents
View Article: PDF

[98] H\"older regularity. Colloquium Publications 43 (1995) 73-83.
Book volume table of contents
View Article: PDF

[99] Alexandroff estimate and maximum principle. Colloquium Publications 43 (1995) 21-28.
Book volume table of contents
View Article: PDF

[100] Uniqueness of solutions. Colloquium Publications 43 (1995) 43-50.
Book volume table of contents
View Article: PDF

[101] $W^{2,p}$ Regularity. Colloquium Publications 43 (1995) 59-71.
Book volume table of contents
View Article: PDF

[102] G. M. Troianiello. Weighted norm estimates for oblique derivative problems . Proc. Amer. Math. Soc. 123 (1995) 3655-3663. MR 1307569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Ryuji Kajikiya. Norm estimates for radially symmetric solutions of semilinear elliptic equations . Trans. Amer. Math. Soc. 347 (1995) 1163-1199. MR 1290720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Giles Auchmuty and David Bao. Harnack-type inequalities for evolution equations . Proc. Amer. Math. Soc. 122 (1994) 117-129. MR 1219716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Kyril Tintarev. Mountain impasse theorem and spectrum of semilinear elliptic problems . Trans. Amer. Math. Soc. 336 (1993) 621-629. MR 1097172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Giovanni Maria Troianiello. Estimates of the Caccioppoli-Schauder type in weighted function spaces . Trans. Amer. Math. Soc. 334 (1992) 551-573. MR 1049865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Lao Sen Yu. Nonlinear $p$-Laplacian problems on unbounded domains . Proc. Amer. Math. Soc. 115 (1992) 1037-1045. MR 1162957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Ognyan Iv. Kounchev. Sharp estimate of the Laplacian of a polyharmonic function and applications . Trans. Amer. Math. Soc. 332 (1992) 121-133. MR 1068930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] E. DiBenedetto and Y. C. Kwong. Harnack estimates and extinction profile for weak solutions of certain singular parabolic equations . Trans. Amer. Math. Soc. 330 (1992) 783-811. MR 1076615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Si Lei Wang. On the weighted estimate of the solution associated with the Schr\"odinger equation . Proc. Amer. Math. Soc. 113 (1991) 87-92. MR 1069695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Friedmar Schulz. Second-derivative estimates for solutions of two-dimensional Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 111 (1991) 101-110. MR 1031671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Bruno Franchi. Weighted Sobolev-Poincar\'e inequalities and pointwise estimates for a class of degenerate elliptic equations . Trans. Amer. Math. Soc. 327 (1991) 125-158. MR 1040042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Eugene O’Riordan and Martin Stynes. A globally uniformly convergent finite element method for a singularly perturbed elliptic problem in two dimensions . Math. Comp. 57 (1991) 47-62. MR 1079029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Valéry Covachev and Vladimir Georgiev. Weighted decay estimate for the wave equation . Proc. Amer. Math. Soc. 112 (1991) 393-402. MR 1055769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Cristian E. Gutiérrez and Richard L. Wheeden. Sobolev interpolation inequalities with weights . Trans. Amer. Math. Soc. 323 (1991) 263-281. MR 994166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Nicola Garofalo and Ermanno Lanconelli. Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties. Bull. Amer. Math. Soc. 23 (1990) 501-511. MR 1039424.
Abstract, references, and article information   
View Article: PDF

[117] Cristian E. Gutiérrez. Harnack's inequality for degenerate Schr\"odinger operators . Trans. Amer. Math. Soc. 312 (1989) 403-419. MR 948190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Carlos E. Kenig and Christopher D. Sogge. A note on unique continuation for Schr\"odinger's operator . Proc. Amer. Math. Soc. 103 (1988) 543-546. MR 943081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Gary M. Lieberman. Local estimates for subsolutions and supersolutions of oblique derivative problems for general second order elliptic equations . Trans. Amer. Math. Soc. 304 (1987) 343-353. MR 906819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Gary M. Lieberman. A generalization of the flat cone condition for regularity of solutions of elliptic equations . Proc. Amer. Math. Soc. 100 (1987) 289-294. MR 884468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 151 found      Go to page: 1 2 3 4 5 6